# SDR AALA201512179014

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,253 hours, 14,468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER R1 EXIT IDENTIFIER SIGN IS INOPERATIVE.  FOUND CONNECTOR SP0888 NOT PROPERLY SECURED.  SECURED SP0888 & PERFORMED OPERATIONAL CHECK IAW AMM 25-23-10, 33-50-15 & 33-50-00 & WM 33-50-50.  CHECKED GOOD.
